Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Mar 17, 2016, 10:45 PM CDT for Okaloosa County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2016, 10:45 PM CDT (03:45 UTC)
- Expired
- Mar 17, 2016, 11:00 PM CDT
- In force
- 15 min
- Issued by
- NWS Mobile, AL
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 64 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
075
WWUS84 KMOB 180345
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1045 PM CDT THU MAR 17 2016
FLZ205-206-180400-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
1045 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKALOOSA COUNTY UNTIL
1100 PM CDT...
AT 1043 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DESTIN TO NEAR MARY
ESTHER...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT WALTON BEACH...DESTIN...MARY ESTHER...OCEAN CITY...EGLIN AFB...LAKE
LORRAINE...WRIGHT...SHALIMAR...CINCO BAYOU.
LAT...LON 3039 8676 3041 8666 3041 8675 3049 8673
3050 8645 3049 8646 3051 8639 3045 8640
3048 8648 3043 8656 3045 8660 3046 8660
3043 8661 3040 8660 3039 8652 3042 8649
3038 8640 3039 8658
TIME...MOT...LOC 0343Z 285DEG 29KT 3049 8640 3040 8657 3040 8670
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Mar 17, 10:09 PM CDT, 36 minutes earlier.
Area forecast discussion, Mar 17, 10:09 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1009 PM CDT THU MAR 17 2016
.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
&&
.UPDATE...THE LINE OF SHOWERS AND THUNDERSTORMS IS CURRENTLY MOVING
OFF THE ALABAMA COAST AND WILL MOVE OFF THE FLORIDA COAST THROUGH
MIDNIGHT. THE THREAT OF SEVERE STORMS IS SETTLING DOWN AS THE DEEP
CONVECTION ASSOCIATED WITH THE STRONGER DYNAMICS WE HAD EARLIER
WEAKENS. THEREFORE...HAVE LET THE SEVERE THUNDERSTORM WATCH EXPIRE
AT 10 PM. EXPECT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO
DEVELOP LATE TONIGHT INTO FRIDAY WITH PERIODS OF HEAVY RAIN LIKELY.
A FLASH FLOOD WATCH CONTINUES FOR AREAS WEST OF THE ALABAMA
RIVER THROUGH FRIDAY EVENING...BUT ALSO INCLUDES BALDWIN COUNTY. THE
GRIDS...ZONES AND PUBLIC PRODUCTS HAVE BEEN UPDATED AND SENT. /22
&&
.PREV DISCUSSION... /ISSUED 712 PM CDT THU MAR 17 2016/
DISCUSSION...SEE UPDATED INFORMATION BELOW.
UPDATE...LATEST STORM TOTAL PRECIPITATION AMOUNTS ACROSS THE LOCAL AREA
INDICATE THAT POCKETS OF 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN IN
THE WATCH AREA. AN ADDITIONAL 2 TO 3 INCHES IS LIKELY WITH SOME AREAS
SEEING DOUBLE THESE AMOUNTS THROUGH FRIDAY NIGHT.
A SERIES OF IMPULSES...HIGH IN THE ATMOSPHERE WILL MOVE EAST ATOP
THE QUASI-STATIONARY FRONTAL ZONE DRAPED FROM OFF THE SOUTHEAST US
COAST...WEST INTO CENTRAL TEXAS. THIS SETS THE STAGE FOR STORMS TO
MOVE REPEATEDLY OVER ALREADY SATURATED SOIL CONDITIONS. CONSIDERING
RAINS THAT HAVE ALREADY FALLEN AND THE PASSAGE OF ADDITIONAL WAVES OF
MODERATE TO LOCALLY HEAVY RAINS...FORECASTERS HAVE ISSUED A FLASH
FLOOD WATCH WILL BE IN EFFECT THROUGH FRIDAY NIGHT. ZONES UPDATED TO
REFLECT THIS. /10
AVIATION...
00Z ISSUANCE...WILL BEGIN WITH IFR TO MVFR CEILING CONDITIONS ALONG
THE NORTHERN GULF COAST...JUST SOUTH OF A WIDE BAND OF SHOWERS AND
THUNDERSTORMS MOVING TOWARD ALL THE TAF SITES. WILL BEGIN THE KMOB
AND KBFM TAFS WITH VICINITY THUNDERSTORMS AS CONVECTION LIES JUST
NORTH OF THE MOBILE METRO AREA. THIS LINE OF NUMEROUS SHOWERS AND
STORMS...WITH HAIL AND GUSTY SURFACE WINDS BEING THE MAIN THREAT...
WILL RESULT IN CEILINGS AND VISIBILITIES IN THE LIFR/IFR CATEGORY AS
THE LINE MOVES THROUGH. WINDS COULD BE AS STRONG AS 40 MPH FROM THE
NORTH AS THE STORMS MOVE THROUGH. CEILINGS ARE EXPECTED TO LOWER
FURTHER INTO THE VLIFR CATEGORY OVERNIGHT INTO FRIDAY MORNING.
ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY
FRIDAY. /22
PREV DISCUSSION... /ISSUED 416 PM CDT THU MAR 17 2016/
NEAR TERM /NOW THROUGH FRIDAY/...UNSETTLED WEATHER PATTERN
CONTINUES. UPPER AIR MAPS SHOW A ZONAL FLOW AT HIGH LEVELS WITH A
QUASI-STATIONARY SURFACE FRONTAL BOUNDARY ALIGNED PARALLEL TO THE
MEAN HIGH LEVEL FLOW FROM OFF THE COASTAL CAROLINAS...WESTWARD INTO
CENTRAL TEXAS. A SERIES OF MID LEVEL ENERGY MAXIMA WILL CONTINUE TO
PASS ACROSS THE CENTRAL GULF COAST AND WILL PROVIDE UPPER LEVEL
SUPPORT IN TANDEM WITH FRONTAL ASCENT. DEEP LAYER MOISTURE...PRECIPITABLE
WATER VALUES AROUND 1.35 INCHES PER 17.12 UTC SOUNDINGS OVER THE
CENTRAL GULF COAST...IS SOME 155 TO 180% OF NORMAL. WITH THE FRONT
ALIGNED WITHIN THIS ZONE...ACTIVE WESTERLY FLOW ALOFT...AND
INSTABILITY WITH MUCAPE 2000 TO 3000 J/KG... AN ACTIVE IR SATELLITE
ANIMATION REPRESENTATION SHOWS A NET COOLING OF CLOUD TOPS FROM THE
ARK-LA-TEX...SOUTHEAST TO NORTHERN FLORIDA. WITHIN THESE COLDER CLOUD
TOPS...LIGHTNING ACTIVITY WAS ON THE INCREASE.
WILL CONTINUE TO WATCH FOR SEVERE STORMS INTO THE LATE AFTERNOON/EARLY
EVENING AS WELL...WITH THE MAIN THREAT BEING LARGE HAIL GIVEN LOW
WET BULB ZERO HEIGHTS LESS THAN 9000 FT. STORMS OVER SOUTHERN
MISSISSIPPI HAVE HAD A HISTORY OF VERY LARGE HAIL WITH A FEW REPORTS
OF HAIL STONE SIZES FROM PING PONG UP TO BASEBALL SIZE WEST OF THE
LOCAL AREA. THE HIGH RESOLUTION MESOSCALE MODELS INDICATE THAT THE
DEVELOPING WEST TO EAST BAND OF CONVECTION TO THE NORTH OF THE COAST
SWEEPS SOUTHEAST ACROSS THE COAST AND OFFSHORE THIS EVENING AS AN
UPPER LEVEL DISTURBANCE ADVANCES QUICKLY EAST ACROSS THE LOWER
MISSISSIPPI RIVER DELTA. FOLLOWING THE PASSAGE OF THESE
STORMS...COULD SEE A BRIEF BREAK IN THE ACTIVITY UNTIL FRIDAY AS
STORM COVERAGE INCREASES YET AGAIN. IT APPEARS THE RISK OF LARGE HAIL
DIMINISHES SOMEWHAT ON FRIDAY AS WET BULB ZERO (WBZ) HEIGHTS TREND
HIGHER. STILL COULD BE SOME STORMS THAT PRODUCE MARGINAL HAIL AS
WBZ'S WILL BE IN THE UPPER END OF THE FAVORABLE RANGE 9800-10200 FT.
LOCALLY HEAVY RAINS POSSIBLE AS WELL. OVERNIGHT LOWS IN THE UPPER
HALF OF THE 50S INTERIOR TO A MILD MID 60S OVER THE COASTAL COUNTIES.
HIGHS ON FRIDAY 73 TO 76. /10
SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...FAIRLY COMPLEX
UPPER AIR PATTERN WILL RESIDE OVER MUCH OF NORTH AMERICA AS WE HEAD
INTO FRIDAY NIGHT WITH A MASSIVE UPPER LOW OVER SOUTHWEST CANADA...A
STRONG UPPER SHORTWAVE OVER THE NORTHERN PLAINS WITH AN EMBEDDED
CUTOFF LOW...AND A SMALL CUTOFF LOW OFF THE WEST COAST OF MEXICO. THE
SW CANADA LOW WILL LIFT NORTHEAST OVER THE NORTHERN ATLANTIC WHILE
THE WEAK CUTOFF LOW WEST OF MEXICO MOVES OVER CENTRAL MEXICO AND THE
WESTERN GULF OF MEXICO WHILE EVOLVING INTO AN OPEN WAVE. THE MAIN
SYSTEM THAT WILL IMPACT OUR REGION WILL BE THE NORTHERN PLAINS
SHORTWAVE AS IT DIVES SOUTHEAST OVER THE MISSISSIPPI RIVER AND
SOUTHEAST CONUS LATE SATURDAY AND SUNDAY. AN ASSOCIATED COLD FRONT
WILL ALSO APPROACH THE REGION FROM THE NORTHWEST FRIDAY NIGHT...AND
MOVE ACROSS THE FORECAST AREA THROUGHOUT THE DAY SATURDAY. SCATTERED
TO NUMEROUS SHOWERS AND STORMS WILL REMAIN ACROSS THE REGION THROUGH
LATE SATURDAY AFTERNOON...WITH RAIN CHANCES TAPERING OFF LATE
SATURDAY AS A COLD FRONT MOVES SOUTH OF THE COAST. SOME OF THE STORMS
COULD BECOME STRONG WITH AN ISOLATED SEVERE THUNDERSTORM POSSIBLE.
ADDITIONAL WIDESPREAD ONE INCH RAINFALL AMOUNTS ARE LIKELY THROUGH
THE PERIOD WITH SOME LOCATIONS RECEIVING UP TO TWO INCHES.
LOW TEMPERATURES FRIDAY NIGHT WILL RANGE FROM THE MID 50S TO LOWER
60S. HIGH TEMPERATURES SATURDAY WILL RANGE FROM 65 TO 70 DEGREES
ALONG AND NORTHWEST OF I-65...WITH LOWER 70S TO THE SOUTHEAST.
TEMPERATURES WILL DROP DRAMATICALLY BEHIND THE COLD FRONT...WITH
OVERNIGHT LOWS SUNDAY NIGHT FALLING INTO THE MID TO UPPER 30S...
EXCEPT FOR THE LOWER 40S AT THE BEACHES. HIGH TEMPERATURES SUNDAY
WILL ONLY REACH AROUND 60 DEGREES. /22
LONG TERM /MONDAY THROUGH THURSDAY/...THE UPPER TROUGH CONTINUES
OVER THE WESTERN ATLANTIC THROUGH MONDAY...WITH A ZONAL FLOW PATTERN
DEVELOPING OVER THE FORECAST AREA THROUGH TUESDAY. WHILE ANOTHER
UPPER TROUGH ADVANCES ACROSS THE WESTERN STATES LATE IN THE
PERIOD...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA AS A
SURFACE HIGH SHIFTS ACROSS THE REGION AND LEAVES A SURFACE RIDGE OVER
THE NORTHERN GULF. TEMPERATURES TREND WARMER TO THE LOWER 50S FOR
MOST OF THE AREA BY MIDWEEK...WITH HIGHS REBOUNDING IN THE 7OS ON
THURSDAY. /22
MARINE...WITH A STALLED FRONTAL BOUNDARY TO REMAIN IN PLACE THROUGH
THE END OF THE WEEK...SCATTERED TO NUMEROUS SHOWERS AND STORMS
REMAIN IN THE FORECAST OVER THE COASTAL WATERS THROUGH SATURDAY.
WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR STRONGER
STORMS. VISIBILITY REDUCING HEAVY RAINS AND FREQUENT CLOUD TO WATER
LIGHTNING LIKELY WITH THE PASSAGE OF STRONGER STORMS AS WELL. A
STRONG COLD FRONTAL PASSAGE BRINGS A WIND SHIFT ON SATURDAY...BRINGING
A QUICK END TO THE RAIN CHANCES. FOLLOWING THE FRONTAL PASSAGE...STRONG
OFFSHORE FLOW SETS UP RESULTING IN BUILDING SEAS AND ROUGH CONDITIONS
ON BAYS/INLAND WATERWAYS SATURDAY NIGHT...CONTINUING THROUGH EARLY
SUNDAY EVENING. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE FOR THE
LATTER HALF OF THE WEEKEND. WINDS AND SEAS DECREASE INTO THE FIRST
HALF OF NEXT WEEK AS HIGH PRESSURE AXIS MOVES EAST ACROSS THE CENTRAL
GULF COAST. /10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR ALZ051>053-261>266.
FL...NONE.
MS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MSZ067-075-076-078-
079.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 17, 4:19 PM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 419 PM CDT THU MAR 17 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-182130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 419 PM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY THREAT WILL BE LARGE HAIL. OTHER HAZARDS IN STRONG TO SEVERE STORMS...WILL BE BRIEF STRONG WIND GUSTS...FREQUENT LIGHTNING...AND VISIBILITY REDUCING HEAVY RAIN. FORECASTS INDICATE THAT THE DEVELOPING WEST TO EAST BAND OF STORMS TO THE NORTH OF THE COAST...SWEEPS SOUTHEAST ACROSS THE COAST AND OFFSHORE THIS EVENING. FOLLOWING THE PASSAGE OF THESE STORMS...A BRIEF BREAK IN THE THUNDERSTORM ACTIVITY IS POSSIBLE UNTIL FRIDAY AS STORM COVERAGE INCREASES YET AGAIN. SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING....SEE THE LATEST RIVER FORECAST FOR MORE INFORMATION. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE BEACHES OF SOUTHWEST ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST FRIDAY THROUGH SATURDAY. SOME OF THE STORMS COULD BE STRONG TO BRIEFLY SEVERE. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. SEVERAL AREA RIVERS ARE EXPERIENCING FLOODING....SEE THE LATEST RIVER FORECAST FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL BE POSSIBLE ON AN ISOLATED BASIS THROUGH SATURDAY. GMZ630>635-650-655-670-675-182130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 419 PM CDT THU MAR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. THE PRIMARY THREAT WILL BE LARGE HAIL. OTHER HAZARDS IN AND NEAR STRONG TO SEVERE MARINE STORMS WILL BE...LOCALLY HIGHER WINDS...WAVES...SEAS...FREQUENT LIGHTNING...AND VISIBILITY REDUCING HEAVY RAIN. FORECASTS INDICATE THAT THE DEVELOPING WEST TO EAST BAND OF STORMS TO THE NORTH OF THE COAST...SWEEPS SOUTHEAST ACROSS THE COAST AND OFFSHORE THIS EVENING. FOLLOWING THE PASSAGE OF THESE STORMS...A BRIEF BREAK IN THE THUNDERSTORM ACTIVITY IS POSSIBLE UNTIL FRIDAY AS STORM COVERAGE INCREASES YET AGAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDS IN AND NEAR MARINE STORMS WILL BE LOCALLY HIGHER WINDS...WAVES...SEAS...FREQUENT LIGHTNING...AND VISIBILITY REDUCING HEAVY RAIN THROUGH SATURDAY. A STRONG COLD FRONTAL PASSAGE BRINGS A WIND SHIFT ON SATURDAY...BRINGING A QUICK END TO THE RAIN CHANCES BY SATURDAY NIGHT. FOLLOWING THE FRONTAL PASSAGE...STRONG OFFSHORE FLOW SETS UP RESULTING IN BUILDING SEAS AND CHOPPY TO ROUGH CONDITIONS ON PROTECTED WATERWAYS SATURDAY NIGHT...CONTINUING THROUGH EARLY SUNDAY EVENING. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE FOR THE LATTER HALF OF THE WEEKEND.
In the hours before
Local storm report, Mar 17, 9:37 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
937 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM NON-TSTM WND GST MOBILE AIRPORT 30.68N 88.24W
03/17/2016 M62 MPH MOBILE AL ASOS
MOBILE ASOS RECORDED 62MPH WIND GUST WITH THUNDERSTORM
PASSAGE.
&&
RROGERSLocal storm report, Mar 17, 9:49 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
949 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST MOBILE AIRPORT 30.68N 88.24W
03/17/2016 E62.00 MPH MOBILE AL ASOS
MOBILE ASOS RECORDED 62MPH WIND GUST WITH THUNDERSTORM
PASSAGE.
&&
RROGERSLocal storm report, Mar 17, 10:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1012 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG 4 SSW MILTON NEAR WHITI 30.69N 87.05W
03/17/2016 SANTA ROSA FL 911 CALL CENTER
COUNTY 911 REPORTS LARGE TREE THROUGH THE ROOF OF A BRICK
RESIDENCE IN MILTON. TIME ESTIMATED FROM RADAR.
&&
RROGERSLocal storm report, Mar 17, 10:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1016 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 6 WSW POINT CLEAR 30.44N 88.01W
03/17/2016 M48 MPH GMZ631 AL C-MAN STATION
MIDDLE BAY LIGHTHOUSE MEASURED A 48MPH WIND GUST WITH
THUNDERSTORM PASSAGE.
&&
RROGERSLocal storm report, Mar 17, 10:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1023 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL LUCEDALE 30.92N 88.59W
03/17/2016 E1.00 INCH GEORGE MS PUBLIC
PUBLIC REPORTS DIME TO QUARTER SIZE HAIL IN LUCEDALE AT
THE WALMART.
&&
RROGERSSpecial weather statement, Mar 17, 10:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1045 PM CDT THU MAR 17 2016
FLZ205-206-180400-
OKALOOSA INLAND FL-OKALOOSA COASTAL FL-
1045 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKALOOSA COUNTY UNTIL
1100 PM CDT...
AT 1043 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DESTIN TO NEAR MARY
ESTHER...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT WALTON BEACH...DESTIN...MARY ESTHER...OCEAN CITY...EGLIN AFB...LAKE
LORRAINE...WRIGHT...SHALIMAR...CINCO BAYOU.
LAT...LON 3039 8676 3041 8666 3041 8675 3049 8673
3050 8645 3049 8646 3051 8639 3045 8640
3048 8648 3043 8656 3045 8660 3046 8660
3043 8661 3040 8660 3039 8652 3042 8649
3038 8640 3039 8658
TIME...MOT...LOC 0343Z 285DEG 29KT 3049 8640 3040 8657 3040 8670The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 37 min |
| Mar 17, 7:37 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 23 min |
| Mar 17, 7:55 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 65 min |
| Mar 17, 8:00 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 45 min |
| Mar 17, 8:02 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 58 min |
| Mar 17, 8:16 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 29 min |
| Mar 17, 8:17 PM CDT | Special Marine Warning | MOB | 58 min | |
| Mar 17, 8:41 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 38 min |
| Mar 17, 8:45 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 45 min |
| Mar 17, 9:12 PM CDT | Special Marine Warning | MOB | 63 min | |
| Mar 17, 9:20 PM CDT | Special Marine Warning | MOB | 55 min | |
| Mar 17, 9:30 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 37 min |
| Mar 17, 10:00 PM CDT | Special Marine Warning | MOB | 90 min | |
| Mar 17, 10:10 PM CDT | Special Marine Warning | MOB | 65 min | |
| Mar 17, 10:18 PM CDT | Special Marine Warning | MOB | 57 min | |
| Mar 17, 11:16 PM CDT | Special Marine Warning | MOB | 59 min | |
| Mar 17, 11:30 PM CDT | Special Marine Warning | MOB | 60 min | |
| Mar 18, 12:42 AM CDT | Special Marine Warning | MOB | 63 min | |
| Mar 18, 1:09 AM CDT | Special Marine Warning | MOB | 96 min | |
| Mar 18, 4:43 AM CDT | Special Marine Warning | MOB | 92 min | |
| Mar 18, 5:25 AM CDT | Special Weather Statement | MOB | Choctaw, Clarke, Washington | 50 min |
| Mar 18, 6:00 AM CDT | Special Marine Warning | MOB | 30 min | |
| Mar 18, 6:59 AM CDT | Special Marine Warning | MOB | 31 min | |
| Mar 18, 7:10 AM CDT | Special Marine Warning | MOB | 65 min | |
| Mar 18, 8:14 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Mar 18, 4:05 PM CDT | Small Craft Advisory | MOB | 66 hr | |
| Mar 17, 8:52 PM CDT | Special Weather Statement | MOB | Santa Rosa | 53 min |
| Mar 17, 9:28 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 47 min |
| Mar 17, 9:50 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 55 min |
| Mar 17, 10:01 PM CDT | River Flood Warning | MOB | Okaloosa | 4 days |
| Mar 17, 10:15 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 30 min |
| Mar 17, 7:05 PM CDT | Severe Thunderstorm Warning | MOB | Stone | 25 min |
| Mar 17, 7:15 PM CDT | Special Weather Statement | MOB | George | 45 min |
| Mar 17, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | George, Stone | 37 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.